I have been taking Zoloft 100mg for about two years. Though I often times would have a day here or there that I would forget to take it, it wasn't until last month when I ran out and didn't have a way of going to pick them up for about a week. In that time my period started and I ended up going for 3 weeks and heavier than ever before about that last week. This following month the same issue happened, I ran out of the medicine and had no way of going to pick it up when it was time. My period began on September 24th. Tomorrow is October 8th and I am STILL on it which makes it two weeks. I thought it was going to be normal in amounts until about three days ago when it got really heavy with clots again. Now its going from light to heavy then back to light.. but showing no signs of ending yet. I have been off the zoloft for three weeks now and have decided to just stay off of it. I know that zoloft deals with hormones so could that have anything to do with my period being this messed up? I am 28 yrs old and have not been to a gyno..ever. I know I need to but I am just so nervous. My fiance and I have also been in the process of trying to have a baby which is another reason I am terrified of going to see a gyno. Although I know its better to find out if anything is wrong I am so scared of finding OUT something is bad wrong and we won't be able to have any kids. I know it all sounds like one big mess.. but if anyone has any advice for me.. I would appreciate some feedback.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.